MAUDE Adverse Event Report: IDEAL IMPLANT INCORPORATED IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE-FILLED BREAST IMPLANT

IDEAL IMPLANT INCORPORATED IDEAL IMPLANT STRUCTURED BREAST IMPLANT; SALINE-FILLED BREAST IMPLANT
Model Number 55501
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Capsule contracture.
 
Additional Manufacturer Narrative
Capsule contracture reported as the reason for explantation.No findings available.

Brand Name
IDEAL IMPLANT STRUCTURED BREAST IMPLANT
Common Device Name
SALINE-FILLED BREAST IMPLANT
Manufacturer (Section D)
IDEAL IMPLANT INCORPORATED
14881 quorum drive
suite 925
dallas TX 75254
Manufacturer (Section G)
TRELLEBORG SEALING SOLUTIONS
343 franklin rd
suite 108
brentwood TN 37027
Manufacturer Contact
robert hamas
14881 quorum drive
suite 925
dallas, TX 75254
2144922500
MDR Report Key17084764
Report Number3011491947-2023-00171
Device Sequence Number6181171
Product Code FWM
UDI-Device Identifier10851795006107
UDI-Public(01)10851795006107(241)55501(17)250531
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P120011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2025
Device Model Number55501
Device Catalogue Number555
Device Lot Number64535
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/11/2023
Initial Report FDA Received Date06/08/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/17/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale